Bounded Dependencies in Spanish

  • Authors
  • Villegas, M.; Bel, Núria
  • UPF authors
  • BEL RAFECAS, NÚRIA;
  • Authors of the book
  • Martín-Vide, Carlos (ed.)
  • Book title
  • apos;96)
  • Publisher
  • John Benjamins Publishing Company
  • Publication year
  • 1998
  • Pages
  • 1-2
  • ISBN
  • 9027215545
  • Complete citation
  • Villegas, M.; Bel, Núria. Bounded Dependencies in Spanish. In: Martín-Vide, Carlos (ed.). Mathematical and computational analysis of natural language. Selected papers from the 2nd international conference on Mathematical linguistics (ICML'96). 1 ed. Amsterdam: John Benjamins Publishing Company; 1998. p. 1-2.